MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ALL POLY PAT COMP 29DIA; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ALL POLY PAT COMP 29DIA; PROSTHESIS, KNEE
Catalog Number 00597206529
Medical Device Problem Codes Fracture (1260); Peeled/Delaminated (1454)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient went under a revision procedure approximately three months post implantation due to pain and fracture/split of the patella.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5; g3; h2; h6 - no product was returned or pictures provided; visual and dimensional evaluations could not be performed.- review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.- device is used for treatment.- insufficient information provided.Unable to perform a compatibility check.- review of complaint history identified an additional similar complaint for the reported item and no additional complaints for the reported part and lot combination.Complaints are monitored through monthly complaint review (reference (b)(4)and (b)(4)) in order to identify potential adverse trends.- medical records were not provided.- a definitive root cause cannot be determined.- no corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ALL POLY PAT COMP 29DIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24364354
Report Number0001822565-2026-00529
Device Sequence Number21200084
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00597206529
Device Lot Number66700377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale